# SDR IPXA12574998

- Difficulty date: August 3, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 23,561 hours, 15,670 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101536
- Condition: Dented
- Location: Bs 720 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FORWARD CARGO BAY BS 720 AT STR 24L FRAME DENTED.   REPAIRED DAMAGED FRAME IAW SRM 53-00-07-2R, REPAIR 5, DETAIL III.
